# SDR 95ZZZM65

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2688Z
- Make and model: Boeing 727-44C
- Aircraft serial: 20476
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 1U1085
- Condition: Worn
- Location: Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO SAIPAN, THE LEFT MAIN LANDING GEAR DOOR RED WARNING LIGHT STAYED ON WHEN GEAR WAS SELECTED TO DOWN, PERFORMED MANUAL GEAR EXTENSION AND LIGHT EXTINGHISHED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE MAIN LANDING GEAR DOOR SEQUENCE VALVE, OPS CHECKED GOOD.
